CureZone   Log On   Join
Re: Do I have ADD? Why does Concerta make me more social?
 
Google Advertisement
  Views: 20,545
Published: 17 years ago
 
This is a reply to # 51,380

Re: Do I have ADD? Why does Concerta make me more social?


Many stimulants have that effect for a while... Caffeine might do the same... and it helps as well... but any kind of drug may have short term side effects and a long term health impact. If you do have ADD, You might think about eliminating dairy or wheat from your diet and stop consuming any kind of refined sugar...or learn to adjust for it. Short-term positive results may end up with long term health problems.


Action: central nervous system stimulant

Side effects
· abdominal pain
· aggravation reaction
· drug dependence
· dizziness
· headache
· hostility
· increase in tics
· insomnia
· loss of appetite
· more coughing
· nervousness
· prolonged sleepiness
· sadness
· sinusitis
· twitching
· upper respiratory tract infection
· vomiting
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

2.141 sec, (1)